Your Cart

Your cart is empty

Home  >  Volume 35

Review on Some Subclasses of Analytic Functions with Fixed Argument of Coefficients BY EmelikeUkeje (Pages 21-28)
Sale price: $5.00
Quantity:

Abstract

In this paper, we reviewed the work of J. Dziok and H.M. Srivastava using a new subclass of analytic functions with fixed point and fixed argument, provided alternative proofs supporting some of their claims.We also resolved the quadratic inequality in their work using a property of Bilinear Transformation. We intend to restrict our discussions to the coefficients estimates.

Keywords and Phrases: Analytic functions,generalizedhypergeometric function, Hadamard product, convex functions,starlike functions

Close
Loading...